×

Found 57 Documents (Results 1–57)

Partial H-derivatives. (English) Zbl 0959.26007

Halic, Gheorghe (ed.) et al., Proceedings of the scientific communications meeting of the “Aurel Vlaicu” University of Arad. Edition IV-a. “25 years of high level technical education in Arad”, Arad, Romania, October 30-31, 1997. Vol. I: Mathematics. Arad: “Aurel Vlaicu” University of Arad Publishing House. 71-76 (1997).
MSC:  26B05 41A30 41A60
PDFBibTeX XMLCite

Open questions for further researches on fractional calculus and its applications. (English) Zbl 0779.26008

The 100th anniversary of Nihon University. Fractional calculus and its applications, Proc. Int. Conf., Tokyo/Jap. 1989, 281-284 (1990).
MSC:  26A33
PDFBibTeX XMLCite

A nonuniform estimate of the remainder of the asymptotic expansion in a local theorem for densities in the case of a stable limit law. (English. Russian original) Zbl 0663.60023

Vestn. Leningr. Univ., Math. 19, No. 2, 60-63 (1986); translation from Vestn. Leningr. Univ., Ser. I 1986, No. 2, 106-108 (1986).
MSC:  60F05 60E10
PDFBibTeX XMLCite

On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation. (English. Russian original) Zbl 0538.34016

Sov. Math., Dokl. 25, 790-793 (1982); translation from Dokl. Akad. Nauk SSSR 264, 1049-1052 (1982).
Reviewer: S.O.Londen
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software